# SDR RRXA000171

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND MISDRILLED HOLES, FUSELAGE, FORM #84 ITEMS #1, #3, AND #5 NUMEROUS DRILLED HOLES THROUGH FLOOR PLANK/PANEL. ALSO LARGE HOLE WITH CRACK AT ABOUT CENTER OF FLOOR PLANK, ALSO LARGE DENT WITH CRACK ABOUT 2' FROM EDGE (C2-R13).  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM  51-1-8. ///// OPEN /////
